An Extremal Set of Uniqueness
The authors give an explicit construction of a countable closed subset of the circle group T which is not the union of two H-sets. See also a paper by S. Kahane [Colloq. Math. 65 (1993), no. 1, 83-86], where this result is proved and extended by different methods.
D. E. Grow and M. Insall, "An Extremal Set of Uniqueness," Colloq. Math, American Mathematical Society, Jan 1993.
Mathematics and Statistics
Keywords and Phrases
Extremal; Set; Uniqueness
Article - Journal
© 1993 American Mathematical Society, All rights reserved.
01 Jan 1993